# SDR SWAA2017020611708

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 62,422 hours, 48,834 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2866
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKEY SMELL IN MID-CABIN. SMELL DISSIPATED UPON WARMING UP CABIN TEMP.  FOUND GASPER FAN C/B POPPED.  R&R GASPER FAN PER AMM.
